# SDR USAA950070

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Condition: Cracked
- Location: Bs 906 Cusp
- Part time: 37,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND 1.25 INCH CRACK AT STATION 906 RT CUSP MEMBRANE.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-01 FIG 2.  (Z)
